# SDR ASAA12511177

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,720 hours, 6,120 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 176R0N
- Condition: Faulty
- Location: Weather Radar
- Part time: 11,326 hours, 3,404 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS LIGHT ON.  FLT CREW ALSO REPORT INTERMITTENT WX RADAR FAILURE W/"ANT" FAULT.  REMOVED AND REPLACED RADAR ANTENNA. REF MM 34 43 11.
